Mathematical Logic Quarterly

Table of Contents

Volume 38 Issue 1 (1992)

fmi-fmi, 3-577

Masthead

Masthead

  • Author:
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380101 (p fmi-fmi)

Articles

THE PRESERVATION OF SUBMODEL RELATION BY TAKING PRIMITIVE MODELS

  • Author: Paweł Pazdyka
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380102 (p 3-19)

GAME APPROXIMATIONS OF SATISFACTION CLASSES MODELS

  • Author: Roman Kossak, Henryk Kotlarski
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380103 (p 21-26)

RECONSTRUCTION OF BINARY RELATIONS FROM THEIR RESTRICTIONS OF CARDINALITY 2, 3, 4 and ( n ‐ 1) I

  • Author: Gérard Lopez, Claire Rauzy
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380104 (p 27-37)

ITERATIONS OF SATISFACTION CLASSES AND MODELS OF PEANO ARITHMETIC

  • Author: Roman Murawski
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380106 (p 59-84)

CUT ELIMINATION FOR PROPOSITIONAL DYNAMIC LOGIC WITHOUT

  • Author: Robert A. Bull
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380107 (p 85-100)

ON DEFINABILITY OF NORMAL SUBGROUPS OF A SUPERSTABLE GROUP

  • Author: Akito Tsuboi
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380108 (p 101-106)

THE DECISION PROBLEM FOR RESTRICTED UNIVERSAL QUANTIFICATION IN SET THEORY AND THE AXIOM OF FOUNDATION

  • Author: Franco Parlamento, Alberto Policriti
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380110 (p 143-156)

RECONSTRUCTION OF BINARY RELATIONS FROM THEIR RESTRICTIONS OF CARDINALITY 2, 3, 4 and ( n ‐ 1) II

  • Author: Gérard Lopez, Claire Rauzy
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380111 (p 157-168)

RECURSIVE BAIRE CLASSIFICATION AND SPEEDABLE FUNCTIONS

  • Author: Cristian Calude, Gabriel Istrate, Marius Zimand
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380112 (p 169-178)

A BRIEF SURVEY OF FRAMES FOR THE LAMBEK CALCULUS

  • Author: Kosta Došen
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380113 (p 179-187)

TOPOLOGICAL FRAMEWORK FOR FINITE INJURY

  • Author: Kyriakos Kontostathis
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380114 (p 189-195)

THE FUNDAMENTAL THEOREM OF ULTRAPRODUCT IN PAVELKA'S LOGIC

  • Author: Mingsheng Ying
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380115 (p 197-201)

ON THE ITERATED ω‐RULE

  • Author: Grzegorz Michalski
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380116 (p 203-208)

ANEW RELATION‐COMBINING THEOREM AND ITS APPLICATION

  • Author: Zhi‐Wei Sun
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19920380117 (p 209-212)
Page:   1 2 3 4 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.